# SDR REXA2013042000756

- Difficulty date: April 20, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N8659B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7659
- Aircraft time: 24,217 hours, 21,573 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4434 (ORF TO BOS) CREW RECEIVED 14TH STAGE BLEED LEAK MASTER CAUTION.  PERFORMED AIRTURN BACK TO ORF.  EMERGENCY WAS DECLARED.  REMOVED AND REPAIRED RIGHT PYLON DUCTING IAW CRJ 30-21-02.  LEAK CHECK AND OPERATIONS CHECK GOOD.  RETURNED TO SERVICE.
